# SDR ASAA11510779

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 12,135 hours, 3,949 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434010
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE J9 HARNESS DIRECTLY BENEATH INBD T/R DUCT HOLD OPEN ACTUATOR HAS DAMAGED REPAIR AT BEND OF HARNESS.  REPLACED NR 1 ENG J9 HARNESS REF AMM 73 21 06, OPS NML PER SAME.
